Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 469, NWS North Platte, NE

September 28, 2007Blaine County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 28, 2007, 9:59 PM CDT for Blaine County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2007, 9:59 PM CDT (02:59 UTC)
Expired
Sep 28, 2007, 10:30 PM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Blaine County, NE

The radar

The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 5:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2645 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 290259
SVRLBF
NEC009-290330-
/O.NEW.KLBF.SV.W.0469.070929T0259Z-070929T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT FRI SEP 28 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BREWSTER...

* UNTIL 1030 PM CDT.

* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BREWSTER...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 91 MILE MARKER 20 BY 1005 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
      4190 10003
TIME...MOT...LOC 0259Z 226DEG 22KT 4190 9985

$$

CDC
2 follow-up statements
000 
WWUS53 KLBF 290315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT FRI SEP 28 2007

NEC009-290330-
/O.CON.KLBF.SV.W.0469.000000T0000Z-070929T0330Z/
BLAINE NE-
1015 PM CDT FRI SEP 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN BLAINE COUNTY...

AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR HIGHWAY 91 MILE MARKER 20...OR
ABOUT NEAR BREWSTER...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN BLAINE COUNTY AT 1030 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
      4190 10003
TIME...MOT...LOC 0315Z 230DEG 23KT 4196 9974

$$

CDC
000 
WWUS53 KLBF 290329
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT FRI SEP 28 2007

NEC009-290339-
/O.EXP.KLBF.SV.W.0469.000000T0000Z-070929T0330Z/
BLAINE NE-
1029 PM CDT FRI SEP 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLAINE COUNTY EXPIRES
AT 1030 PM CDT...

THIS STORM HAS EXITED THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
      4190 10003
TIME...MOT...LOC 0329Z 230DEG 23KT 4202 9965

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:07 PM CDT, 6 hours 52 minutes earlier.

Area forecast discussion, Sep 28, 3:07 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR HEADLINES
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT FRI SEP 28 2007

...FORECAST CHALLENGE IS PRECIPITATION CHANCES SUNDAY NIGHT AND
EARLY MONDAY...AND TEMPERATURES...

.SYNOPSIS...LEE SIDE TROFFING CONTINUES TO STRENGTHEN ACROSS THE
HIGH PLAINS THIS AFTERNOON...RESULTING IN STRONG SRLY WINDS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW LEVEL MOISTURE HAS
STREAMED NORTH TDY AND DEW POINTS HAVE INCREASED FROM THE 30S THIS
MORNING...TO THE UPPR 509S AND LWR 60S THIS AFTERNOON. GUSTY WINDS
AND HIGH CLOUDINESS HIGHLIGHTED THE WX PATTERN THIS AFTERNOON...WITH
UPSTREAM CONVECTION NOTED ACROSS SRN AND SERN COLORADO THIS
AFTERNOON...IN ADVANCE OF A LARGE PACIFIC TROF.

.DISCUSSION...

.NEAR TERM (TONIGHT THROUGH MONDAY)...MAIN FORECASTING CHALLENGES IN
THE NEAR PERIODS ARE PRECIPITATION CHANCES TONIGHT...SATURDAY NIGHT
AND SUNDAY.

A VIGOROUS PACIFIC TROF WILL CARVE ITS WAY ACROSS THE INTERMOUNTAIN
WEST OVER THE NEXT 24 TO 48 HOURS BRINGING A SHOT OF SEVERE
THUNDERSTORMS TONIGHT AND SATURDAY NIGHT...AS WELL AS SHOWERY
PRECIPITATION TO THE REGION ON SUNDAY.

FOR TONIGHT...ABUNDANT ELEVATED INSTABILITY NOTED PER THE LATEST NAM
FCST. H7 COMPUTED CAPES ARE AT OR ABOVE 2000J/KG ACROSS THE SWRN
CWA...WITH H85 LIS OF -5 TO -7 THIS EVENING. CONVECTION SHOULD FIRE
FIRST TO THE SW AS THE CURRENT WAVE OVER SRN COLORADO MOVES EAST
INTO ERN CO/WRN KS. NWRLY FLOW WILL EVENTUALLY CARRY THIS NWD
OVERNIGHT. AM EXPECTING CONVECTION TO SUSTAIN ITS SELF AS IT MOVES
TO THE NORTHEAST DUE TO THE 50+ KT LLJET. IN ADDITION TO
CONVECTION...A MILD NIGHT IS IN STORE FOR THE REGION AS MIXING WINDS
WILL PERSIST OVERNIGHT.

ON SATURDAY...UPPR PATTERN WILL AMPLIFY FURTHER...ALLOWING SURFACE
LOW PRESSURE AND ASSOCIATED TROF TO DEEPEN ACROSS THE HIGH PLAINS
FROM ERN MT...TO ERN COLORADO. WELL EAST OF THIS FEATURE...WINDS
WILL HOWL...WITH H85 WINDS AT OR ABOVE 45KTS EAST OF AN ONL TO LBF
LINE. GIVEN THE ONGOING WIND ADVISORY IN THE NORTH AND EXPECTED
CONVECTION TONIGHT...WILL ADVISE ONCOMING SHIFT OF THE SITUATION
AND LET THE NIGHT CREW DEFINE WHERE THE ADVISORY WILL BE ISSUED FOR
SATURDAY. BY AFTERNOON...INGREDIENTS WILL COME TOGETHER FOR A DECENT
SEVERE WX EPISODE. SURFACE TROF WILL EXTEND ACROSS THE ERN PANHANDLE
WITH SB CAPES IN EXCESS OF 1500 J/KG EAST OF THIS FEATURE AND DEEP
LAYER SHEAR IN EXCESS OF 50 KTS. LEADING SHORTWAVE WILL ARRIVE
DURING PEAK HEATING ADDING INSTABILITY ALOFT AS WELL.

HAVE RAMPED UP POPS SOME FOR SATURDAY AND REFINED POPS ON SUNDAY
BASED ON THE TRACK OF THE CLOSED LOW. MODELS STILL ALL OVER THE
PLACE WITH THE TRACK OF THE MAIN UPPR LVL SYSTEM. NAM HAS THIS
FEATURE TRACKING OVER THE DAKOTAS...WHILE THE GFS TRACKS THIS FROM
SWRN NEBRASKA TO NERN NEBRASKA. EVEN WITH A COMPROMISE BETWEEN THE
TWO TRACKS...BEST PRECIPITATION CHANCES WILL BE ACROSS THE NORTH
WITH LIMITED CHANCES IN THE SOUTH.

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...PROGRESSIVE PATTERN WILL
EVOLVE AFTER SUNDAY NIGHT ACROSS THE CENTRAL PLAINS. MERIDIONAL FLOW
ON MONDAY INTO TUESDAY...WILL BE FOLLOWED BY ZONAL FLOW FOR
WEDNESDAY INTO FRIDAY. MOISTURE RETURN FROM THE SOUTH WILL BE THE
MAIN FACTOR IN PRECIPITATION CHANCES FOR NEXT WEEK EVEN WITH THE
ABUNDANCE OF DISTURBANCES EMBEDDED IN THE MEAN MID LVL FLOW. FOR THE
MOST PART...LEFT THE EXTENDED DRY...WITH THE EXCEPTION OF POPS IN
THE EAST MONDAY NIGHT INTO EARLY TUESDAY. LOW LEVEL MOISTURE WILL BE
QUICK TO SURGE INTO EASTERN NEBRASKA LATE MONDAY...AHEAD OF AN
APPROACHING SFC TROF AND UPPR AIR SYSTEM. NEXT FROPA WILL ARRIVE ON
WEDNESDAY NIGHT...AND AT THIS TIME APPEARS DRY WITH LOW LEVEL
MOISTURE FOCUSED EAST OF LBF. WILL CONTINUE TO MONITOR THOUGH AS A
STALLED OUT FRONTAL BOUNDARY ACROSS THE SRN PLAINS COULD BRING
ANOTHER ROUND OF PRECIPITATION TO PORTIONS OF THE CENTRAL PLAINS
LATE NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE CLIMO NEXT
WEAK AND HAVE GENERALLY FOLLOWED HPC AND MEX GUIDANCE.

&&

AVIATION...STRONG SOUTH WINDS WILL DIMINISH THIS EVENING WITH CLOUDS
TO DEVELOP BETWEEN 4 TO 8 KFT THIS EVENING AS CONVECTION FORMS TO
THE SOUTH AND LIFTS NORTHEAST. OTHERWISE VFR CONDITIONS EXPECTED
OVERNIGHT INTO SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT (6
PM MDT)...ZONES NEZ094-005>010-024>027.

&&

CLB/TLK
Hazardous weather outlook, Sep 28, 8:11 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT FRI SEP 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-291030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
811 PM CDT FRI SEP 28 2007 /711 PM MDT FRI SEP 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS
ACROSS PORTIONS OF THE OUTLOOK AREA. THE MAIN AREA OF CONCERN IS
NORTH OF INTERSTATE 80 AND EAST OF HIGHWAY 61...FROM OGALLALA TO
MERRIMAN. SOME STORMS MAY BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL CONTINUE TO ORGANIZE WITH THE
ASSOCIATED COLD FRONT TO DROP SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT SATURDAY INTO SUNDAY. SOUTH WINDS WILL
SPREAD WARM MOIST AND UNSTABLE AIR NORTH THAT WILL HELP FUEL
THUNDERSTORM DEVELOPMENT FROM SATURDAY THROUGH SUNDAY BEFORE THE
SYSTEM PUSHES EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA ON SATURDAY.
LARGE HAIL WILL BE THE PRIMARY THREAT WHILE STRONG WINDS MAY
REQUIRE A WIND ADVISORY AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TLK/CLB

In the hours before

Local storm report, Sep 28, 8:28 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             4 SSE STAPLETON         41.43N 100.48W
09/28/2007  E1.00 INCH       LOGAN              NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 9:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             15 SSE THEDFORD         41.78N 100.46W
09/28/2007  E0.88 INCH       THOMAS             NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 9:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             16 NE STAPLETON         41.64N 100.29W
09/28/2007  E0.75 INCH       LOGAN              NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 9:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             8 NNE ELSIE             40.95N 101.33W
09/28/2007  E0.88 INCH       PERKINS            NE   PUBLIC

0505 PM     HAIL             2 N WAUNETA             40.45N 101.37W
09/28/2007  E0.88 INCH       CHASE              NE   PUBLIC

0508 PM     HAIL             9 NNW WALLACE           40.96N 101.23W
09/28/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

0512 PM     HAIL             13 WNW HAYES CENTER     40.58N 101.25W
09/28/2007  E1.75 INCH       HAYES              NE   PUBLIC

0530 PM     HAIL             7 S WALLACE             40.74N 101.16W
09/28/2007  E1.75 INCH       LINCOLN            NE   PUBLIC

0541 PM     HAIL             19 NNW BRULE            41.35N 102.03W
09/28/2007  E1.75 INCH       KEITH              NE   PUBLIC

            HAIL NEARLY COVERED THE GROUND...LARGEST WAS GOLF BALL
            SIZE

0605 PM     HAIL             HERSHEY                 41.16N 101.00W
09/28/2007  M1.75 INCH       LINCOLN            NE   CO-OP OBSERVER

0605 PM     DOWNBURST        3 SW SUTHERLAND         41.13N 101.17W
09/28/2007                   LINCOLN            NE   TRAINED SPOTTER

            60 MPH WIND REPORTED 3 MI SW OF SUTHERLAND AT I80
            MILEPOST 155

0610 PM     HAIL             15 NW HAYES CENTER      40.66N 101.22W
09/28/2007  E2.00 INCH       HAYES              NE   PUBLIC

            SEVERE SIDING DAMAGE TO THE SOUTH SIDE OF A HOUSE.

0610 PM     HAIL             16 NW HAYES CENTER      40.67N 101.24W
09/28/2007  E1.75 INCH       HAYES              NE   PUBLIC

0632 PM     HAIL             5 NE HERSHEY            41.21N 100.93W
09/28/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

0650 PM     HAIL             12 NW CALLAWAY          41.41N 100.08W
09/28/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0700 PM     HAIL             12 NNW NORTH PLATTE     41.29N 100.86W
09/28/2007  E0.88 INCH       LINCOLN            NE   PUBLIC

0708 PM     HAIL             11 S HERSHEY            41.00N 101.00W
09/28/2007  E1.75 INCH       LINCOLN            NE   AMATEUR RADIO

0722 PM     HAIL             2 W NORTH PLATTE        41.13N 100.81W
09/28/2007  E0.88 INCH       LINCOLN            NE   AMATEUR RADIO

0724 PM     HAIL             2 S NORTH PLATTE        41.10N 100.77W
09/28/2007  E0.75 INCH       LINCOLN            NE   NWS EMPLOYEE

0725 PM     HAIL             13 SE TRYON             41.42N 100.77W
09/28/2007  E1.00 INCH       MCPHERSON          NE   PUBLIC

0727 PM     HAIL             NORTH PLATTE            41.13N 100.77W
09/28/2007  E1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

0730 PM     HAIL             8 NNE NORTH PLATTE      41.24N 100.71W
09/28/2007  E1.75 INCH       LINCOLN            NE   PUBLIC

0730 PM     HAIL             NORTH PLATTE            41.13N 100.77W
09/28/2007  E0.88 INCH       LINCOLN            NE   NWS EMPLOYEE

0740 PM     HAIL             5 W STAPLETON           41.48N 100.61W
09/28/2007  E1.00 INCH       LOGAN              NE   CO-OP OBSERVER

0747 PM     HAIL             4 SW STAPLETON          41.44N 100.57W
09/28/2007  E1.75 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL

0750 PM     HAIL             13 SE TRYON             41.42N 100.77W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0812 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0815 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0823 PM     HAIL             4 SSE STAPLETON         41.43N 100.48W
09/28/2007  E1.00 INCH       LOGAN              NE   PUBLIC

0910 PM     HAIL             16 NE STAPLETON         41.64N 100.29W
09/28/2007  E0.75 INCH       LOGAN              NE   PUBLIC

0910 PM     HAIL             15 SSE THEDFORD         41.78N 100.46W
09/28/2007  E0.88 INCH       THOMAS             NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 9:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             7 S HERSHEY             41.06N 101.00W
09/28/2007  E2.75 INCH       LINCOLN            NE   TRAINED SPOTTER

            BASEBALL SIZE HAIL. WINDSHIELD BROKE OUT.

&&

JSWEET
Local storm report, Sep 28, 9:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             8 NNE ELSIE             40.95N 101.33W
09/28/2007  E0.88 INCH       PERKINS            NE   PUBLIC

0505 PM     HAIL             2 N WAUNETA             40.45N 101.37W
09/28/2007  E0.88 INCH       CHASE              NE   PUBLIC

0508 PM     HAIL             9 NNW WALLACE           40.96N 101.23W
09/28/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

0512 PM     HAIL             13 WNW HAYES CENTER     40.58N 101.25W
09/28/2007  E1.75 INCH       HAYES              NE   PUBLIC

0530 PM     HAIL             7 S WALLACE             40.74N 101.16W
09/28/2007  E1.75 INCH       LINCOLN            NE   PUBLIC

0541 PM     HAIL             19 NNW BRULE            41.35N 102.03W
09/28/2007  E1.75 INCH       KEITH              NE   PUBLIC

            HAIL NEARLY COVERED THE GROUND...LARGEST WAS GOLF BALL
            SIZE

0605 PM     DOWNBURST        3 SW SUTHERLAND         41.13N 101.17W
09/28/2007                   LINCOLN            NE   TRAINED SPOTTER

            60 MPH WIND REPORTED 3 MI SW OF SUTHERLAND AT I80
            MILEPOST 155

0605 PM     HAIL             HERSHEY                 41.16N 101.00W
09/28/2007  M1.75 INCH       LINCOLN            NE   CO-OP OBSERVER

0610 PM     HAIL             16 NW HAYES CENTER      40.67N 101.24W
09/28/2007  E1.75 INCH       HAYES              NE   PUBLIC

0610 PM     HAIL             15 NW HAYES CENTER      40.66N 101.22W
09/28/2007  E2.00 INCH       HAYES              NE   PUBLIC

            SEVERE SIDING DAMAGE TO THE SOUTH SIDE OF A HOUSE.

0632 PM     HAIL             5 NE HERSHEY            41.21N 100.93W
09/28/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

0650 PM     HAIL             12 NW CALLAWAY          41.41N 100.08W
09/28/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0700 PM     HAIL             7 S HERSHEY             41.06N 101.00W
09/28/2007  E2.75 INCH       LINCOLN            NE   TRAINED SPOTTER

            BASEBALL SIZE HAIL. WINDSHIELD BROKE OUT.

0700 PM     HAIL             12 NNW NORTH PLATTE     41.29N 100.86W
09/28/2007  E0.88 INCH       LINCOLN            NE   PUBLIC

0708 PM     HAIL             11 S HERSHEY            41.00N 101.00W
09/28/2007  E1.75 INCH       LINCOLN            NE   AMATEUR RADIO

0722 PM     HAIL             2 W NORTH PLATTE        41.13N 100.81W
09/28/2007  E0.88 INCH       LINCOLN            NE   AMATEUR RADIO

0724 PM     HAIL             2 S NORTH PLATTE        41.10N 100.77W
09/28/2007  E0.75 INCH       LINCOLN            NE   NWS EMPLOYEE

0725 PM     HAIL             13 SE TRYON             41.42N 100.77W
09/28/2007  E1.00 INCH       MCPHERSON          NE   PUBLIC

0727 PM     HAIL             NORTH PLATTE            41.13N 100.77W
09/28/2007  E1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

0730 PM     HAIL             NORTH PLATTE            41.13N 100.77W
09/28/2007  E0.88 INCH       LINCOLN            NE   NWS EMPLOYEE

0730 PM     HAIL             8 NNE NORTH PLATTE      41.24N 100.71W
09/28/2007  E1.75 INCH       LINCOLN            NE   PUBLIC

0740 PM     HAIL             5 W STAPLETON           41.48N 100.61W
09/28/2007  E1.00 INCH       LOGAN              NE   CO-OP OBSERVER

0747 PM     HAIL             4 SW STAPLETON          41.44N 100.57W
09/28/2007  E1.75 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL

0750 PM     HAIL             13 SE TRYON             41.42N 100.77W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0812 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0815 PM     HAIL             6 N TRYON               41.64N 100.94W
09/28/2007  E0.88 INCH       MCPHERSON          NE   PUBLIC

0823 PM     HAIL             4 SSE STAPLETON         41.43N 100.48W
09/28/2007  E1.00 INCH       LOGAN              NE   PUBLIC

0910 PM     HAIL             15 SSE THEDFORD         41.78N 100.46W
09/28/2007  E0.88 INCH       THOMAS             NE   PUBLIC

0910 PM     HAIL             16 NE STAPLETON         41.64N 100.29W
09/28/2007  E0.75 INCH       LOGAN              NE   PUBLIC

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:02 PM CDTSevere Thunderstorm WarningLBFMcPherson28 min
Sep 28, 7:13 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
Sep 28, 7:27 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson33 min
Sep 28, 7:43 PM CDTSevere Thunderstorm WarningLBFMcPherson32 min
Sep 28, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Sep 28, 8:11 PM CDTSevere Thunderstorm WarningLBFMcPherson, Thomas34 min
Sep 28, 8:22 PM CDTSevere Thunderstorm WarningLBFLogan23 min
Sep 28, 8:40 PM CDTSevere Thunderstorm WarningLBFCuster, Logan35 min
Sep 28, 8:43 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas32 min
Sep 28, 9:14 PM CDTSevere Thunderstorm WarningLBFThomas31 min
Sep 28, 10:22 PM CDTSevere Thunderstorm WarningLBFLoup, Rock23 min
Sep 28, 10:47 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Sep 29, 3:44 AM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more12 hr
Sep 29, 6:07 PM CDTSevere Thunderstorm WarningLBFSheridan23 min
Sep 29, 6:30 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Sep 29, 6:50 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.